Vol 19, No 1-2 (2012) ISSN: 0793-1786

FUNCTIONAL DIFFERENTIAL EQUATIONS

Table of Contents

Articles

Anatoly Dmitrievich Myshkis PDF
N Kopachevskii, A Skubachevskii, L Rosovskii p.3-11
An “algebraic” reconstruction of piecewise-smooth functions from integral measurements PDF
D Batenkov, N Sarig, Y Yomdin p.13-30
Stability and linearization for differential equations with a distributed delay PDF
L Berezansky, E Braverman p.31-47
Linear boundary value problems and control problems for a class of functional differential equations with continuous and discrete times PDF
A Chadov, V Maksimov p.49-62
APr-almost periodic solutions to functional differential equations with deviated argument PDF
C Corduneanu p.63-73
A cell growth model revisited PDF
G Derfel, B van Brunt, G Wake p.75-85
Basic results in the theory of hybrid differential equations with mixed perturbations of the second type PDF
B Dhage p.87-106
Solutions of hyperbolic equation with growing coefficient in unbounded domains PDF
A Filinovskiy p.107-119
Existence of infinite periodic solutions for a class of first-order first-order delay differential equations PDF
Chengjun Guo, Donal O’Regan, Yuantong Xu, Ravi P Agarwal p.121-129
Correct solvability of integro-differential equations in classes of generalized solutions of the boundary-value problem for differential-difference equations with incommensurable shifts PDF
N Karazeeva p.131-145
Oscillation theorems for odd-order neutral differential equations PDF
Tongxing Li, Ethiraju Thandapani p.147-155
Smoothness of generalized solutions of the boundary-value problem for differential-difference equations with incommensurable shifts PDF
D Neverova p.157-167
On resonant waves in lattices PDF
G Osharovich, M Ayzenberg-Stepanenko p.169-193
Oscillation results for fourth order non-linear mixed neutral differential equations with quasi-derivatives PDF
S Panigrahi, R Basu p.195-211
Correct solvability of integro-differential equations arising in the theory of heat transfer and acoustics PDF
V Vlasov, N Rautian p.213-230

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786